# SDR AALA20011536

- Difficulty date: July 12, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1200-1210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 SEAT TRACK CORRODED STATION 1200-1210.  REMOVED DAMAGED AREA ON NR 1 SEAT TRACK AT STATION 1200-1210.  INSTALLED SEAT TRACK PLUG, TREATED AND PRIMED PER SRM 51-10-3 AND 53-05 PAGE 4A.  (M)
